# SDR SBOY202207220001

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Filed by: SIA Engineering Company Limited, repair station SBOY989H
- Make and model: Boeing 747-400
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF IED STA 2598 BULKHEAD SURFACE & OPEN HOLE HFEC INSPECTION (UPPER AREA) , FOUND 2 OPEN FASTENER HOLE WITH CRACK INDICATION ON FRAME SUPPORT LOWER SPLICE FITTING LH & RH. AIRCRAFT REG: 9V-SFI 747-400 FREIGHTER. REFERENCE SB 747-53A2427. FAA AD 2014-14-03.
